Convexity and Absolute Continuity of the Laplace-Beltrami Operator.
Mathematische Annalen, Tome 282 (1988) no. 2, pp. 579-586
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Laplace-Beltrami operator, negative operator, self-adjoint extension, spectral measures of
@article{MAN_1988__282_2_164482,
author = {Frederico Xavier},
title = {Convexity and {Absolute} {Continuity} of the {Laplace-Beltrami} {Operator.}},
journal = {Mathematische Annalen},
pages = {579--586},
year = {1988},
volume = {282},
number = {2},
zbl = {0659.58049},
url = {http://geodesic.mathdoc.fr/item/MAN_1988__282_2_164482/}
}
Frederico Xavier. Convexity and Absolute Continuity of the Laplace-Beltrami Operator.. Mathematische Annalen, Tome 282 (1988) no. 2, pp. 579-586. http://geodesic.mathdoc.fr/item/MAN_1988__282_2_164482/